| Model Number |
3401 |
| Medical Device Problem Codes |
Failure to Convert Rhythm (1540); Failure to Read Input Signal (1581); Under-Sensing (1661); Low impedance (2285); Malposition of Device (2616); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system recorded a system impedance measurement lower than 30 ohms.The signal in the primary sensing vector was noted to be small and with some undersensing noted.The patient required two shocks to be converted and in that episode the shock impedance was noted to be low within normal limits 30 ohms.A chest x ray showed the electrode was slightly bowed towards the s-icd.This s-icd system remains in service.No adverse patient effects were reported.
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system recorded a system impedance measurement lower than 30 ohms.The signal in the primary sensing vector was noted to be small and with some undersensing noted.The patient required two shocks to be converted and in that episode the shock impedance was noted to be low withing normal limits 30 ohms.A chest x ray showed the electrode was slightly bowed towards the s-icd.This s-icd system remains in service.No adverse patient effects were reported.